# SDR HALA2009041500148

- Difficulty date: April 15, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N489HA
- Make and model: Boeing 717-200
- Aircraft serial: 55002
- Aircraft time: 17,228 hours, 14,735 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Shorted
- Location: Mlg Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB: GEAR HANDLE DOWN WITH UNSAFE LEFT MAIN GEAR.  ALSO, PSEU FAIL.  RETURN BACK TO HNL AND LANDED.  ACCOMPLISHED FIM TASK 32-60-00-810-817 PER PSEU FAULT CODE 326209 LT GEAR INDICATOR GREEN LAMP OPEN/GROUND.  RELAMPED LT GEAR INDICATOR GREEN LAMP.  OPS CK RTS PSEU, NO FAULTS NOTED.  BITE CK OK FOR SVC.
